Catalog Home Page

Isomorphisms of hypergroups

Bloom, W.R. and Walter, M.E. (1992) Isomorphisms of hypergroups. Journal of the Australian Mathematical Society (Series A), 52 (3). pp. 383-400.

[img]
Preview
PDF - Published Version
Download (1MB) | Preview
Link to Published Version: http://dx.doi.org/10.1017/S1446788700035102
*Subscription may be required

Abstract

Let K1, K2 be locally compact hypergroups. It is shown that every isometric isomorphism between their measure algebras restricts to an isometric isomorphism between their L1-algebras. This result is used to relate isometries of the measure algebras to homeomorphisms of the underlying locally compact spaces.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1992 Australian Mathematical Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/31343
Item Control Page Item Control Page

Downloads

Downloads per month over past year